Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax

Recurrence relations, continued fractions, and orthogonal polynomials

About this Title

Richard Askey and Mourad Ismail

Publication: Memoirs of the American Mathematical Society
Publication Year 1984: Volume 49, Number 300
ISBNs: 978-0-8218-2301-9 (print); 978-1-4704-0710-0 (online)
MathSciNet review: 743545
MSC: Primary 33A65; Secondary 05A99, 30E99, 42C05, 44A15

View full volume PDF

View other years and numbers:

Table of Contents


  • 1. Introduction
  • 2. Continued fractions and orthogonal polynomials
  • 3. The AI-Salam-Chihara polynomials
  • 4. Probability theory and orthogonal polynomials
  • 5. The Hadamard integral
  • 6. The random walk polynomials $G_n(x;a,b)$
  • 7. A $q$-extension of the random walk polynomials
  • 8. The polynomials $\{C^\alpha _n(x;\beta |-1)\}$
  • 9. Comments and further problems
  • 10. Addenda with additional references

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia